Ask an expert
Question

10 Apr 2006

partner hiv+ and on arvs
my partner is hiv + and on arv's when we a having sex he takes long more than 45 min to get the orgasm and my worry these days is that because he is on arvs' and his stomach is growing and becoming tight, pls can u help
Answer 399 views
Expert
Sexologist
sexy

01 Jan 0001

There are over 26 ARV's on the market all with different side effects - can you be more specific about his medication. Also if you are practising safersex, some men take longer to ejaculate due to condom use. Please also discuss this with the specialist that treats him, as he can't just stop his medication. ED has many causes, so it's not necessarily the ARV's

E Mc
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.